MathSciNet Relay Station
MathSciNet bibliographic data
MR355827 (50 #8301) 52A25
Bonnice, W. E. On convex polygons determined by a finite planar set. Amer. Math. Monthly 81 (1974), 749–752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement